# SDR P5CA0300872

- Difficulty date: April 24, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 72,747 hours, 17,854 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Nozzle
- Part number: 125613A
- Part serial: 17153
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FUELING LEAK WAS OBSERVED FROM LT WING FUEL JETTISON NOZZLE VALVE. REPLACED LT FUEL JETTISON NOZZLE VALVE.
